# SDR ASOA200801329

- Difficulty date: October 11, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 11,299 hours, 7,460 cycles
- System (JASC): 5240 · Service Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD AFT DRAG ANGLE IS CRACKED IN THE RADIUS WHERE MARKED.   REPAIRED DRAG ANGLE IAW REO 670-52-11-072.   PERFORMED ET INSPECTION OF CUT LINES PER REO IAW NDTM 51-20-006.  NO DEFECTS NOTED.  FABRICATE REPAIR ITEMS. SEAL AND WET INSTALL FASTENERS. INSTALL BLIND FASTENERS.   APPLY TOPCOAT.  INSTALL SOLID FASTENERS.  FILLET SEAL AND INSTALL PLT FASTENERS.  COMPLIED WITH STEPS 1-12 ON SHEET TO REO 670-52-11-072.  ALL WORK IAW REO 670-52-11-072.
